MAUDE Adverse Event Report: MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; SENSOR, GLUCOSE, INVASIVE

MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; SENSOR, GLUCOSE, INVASIVE
Model Number MMT-7811NA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation (2443)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they felt pain on insertion site, consulted with there doctor and appeared that there was burn on site due to transmitter.Customer's blood glucose level was unknown.Customer reported that there was burn on site which cause blisters which leads to get her some medicines.Transmitter will be returned for analysis.
 
Additional Manufacturer Narrative
Device communicated and synced properly during association.Communication anomalies noted.

Brand Name
XMTR MMT-7811NA GST3C LOCKOUT
Common Device Name
SENSOR, GLUCOSE, INVASIVE
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8763216
Report Number2032227-2019-25500
Device Sequence Number19217753
Product Code MDS
UDI-Device Identifier00763000215538
UDI-Public(01)00763000215538(17)191112
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/12/2019
Device Model NumberMMT-7811NA
Device Catalogue NumberMMT-7811NA
Device Lot NumberA000658950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient Weight221